# SDR DALA2017020901091

- Difficulty date: February 9, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N920DL
- Make and model: Doug MD-88
- Aircraft serial: 49644
- Aircraft time: 74,995 hours, 56,505 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT AFT OVERWING EXIT SIGNS DO NOT TEST.  RESECURED R5-212 BATTERY IN PACK, OPS CHECK NORM. A/C OK FOR SVC PER AMM 33-55.
